# SDR DALA2024111810995

- Difficulty date: November 17, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 39,308 hours, 5,016 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Track
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 FWD CARGO LH ROLLER TRACK ASSY. FR26 FOUND SURFACE CORROSION. CORRECTIVE ACTION: FWD CARGO LH ROLLER TRACK ASSY FR26 REPAIR DOUBLER AND PARTIAL ROLLER TRACK FABRICATED AS PER A330 SRM 53-00-14. ROLLER TRACK REMOVED AND INSTALLED AS PER A330 AMM 25-51-21. (0663869)
